Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 132, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 11, 2007, 4:09 PM EDT for Allendale County, South Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2007, 4:09 PM EDT (20:09 UTC)
- Expired
- Jul 11, 2007, 5:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 47 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 4:01 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2156 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 1:41 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 11, 1:41 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
141 PM EDT WED JUL 11 2007
.SYNOPSIS...
AN UPPER LEVEL SHORT WAVE AND ASSOCIATED SURFACE TROUGH WILL MOVE
INTO THE AREA TODAY. A TRAILING FRONTAL BOUNDARY WILL APPROACH
THURSDAY AND STALL OVER THE INLAND CAROLINAS THURSDAY NIGHT
THROUGH SATURDAY. THE FRONT WILL THEN LIFT BACK NORTH AND DISSIPATE
SUNDAY...GIVING WAY TO BUILDING HIGH PRESSURE FROM THE ATLANTIC
AGAIN BY EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
A PATCH OF MID LEVEL CLOUDS CONTINUES TO PROGRESS EASTWARD THROUGH
SOUTHEAST SOUTH CAROLINA THIS MORNING...AHEAD OF A MUCH LARGER
SWATCH OF CLOUD COVER FURTHER UPSTREAM. THESE HEAVIER CLOUDS ARE
ASSOCIATED WITH AN UPPER SHORTWAVE AND SURFACE TROUGH OF DECENT
STRENGTH THAT WILL ALSO SLIDE EASTWARD TODAY.
BEFORE THIS SHORTWAVE BEGINS TO AFFECT THE AREA...EXPECT
TEMPERATURES TO STEADILY RISE INTO THE MID 90S AWAY FROM THE
COAST DURING THE AFTERNOON. THE HOT TEMPERATURES...COMBINED WITH
DEWPOINTS IN THE LOWER TO MID 70S...WILL RESULT IN HEAT INDICES
REACHING 105 DEGREES FOR MANY COUNTIES IN THE FORECAST AREA. THUS
THE HEAT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING.
MODELS AGREE THAT THE SHORTWAVE WILL NOT BEGIN TO AFFECT SOUTHEAST
SC AND GEORGIA UNTIL LATE DAY. AS A RESULT...THE SEABREEZE WILL BE
THE ONLY FOCUS FOR CONVECTION DURING MOST OF THE AFTERNOON.
CHARLESTON MORNING SOUNDING REVEALS A STRONG 5 DEGREE CAP...WHICH
MAY BE TOO STRONG FOR THE SEABREEZE TO BREAK BY ITSELF. ONCE THE
CAP IS BROKEN HOWEVER...A VERY UNSTABLE ENVIRONMENT WILL BE
ACCESSIBLE. CAPE VALUES IN THE CHARLESTON AREA WILL BE UP TO 3500
J/KG THIS AFTERNOON...WITH LIFTED INDICES DOWN TO -6. SOUNDING
ANALYSIS SUGGESTS THERE MIGHT BE SOME SLIGHT SHEAR...BUT WET BULB
ZERO HEIGHTS ARE QUITE HIGH. AT THIS POINT...FEEL THAT MAIN THREAT
WITH ANY STRONG TO SEVERE STORMS WILL BE WINDS. SPC HAS MAINTAINED THE
AREA WITHIN A SEE TEXT ZONE...INCLUDING INLAND AREAS IN 5 PERCENT
FOR WIND DAMAGE.
SLIGHT CHANCE POPS FOR EARLY AFTERNOON...INCREASING TO CHANCE POPS
LATE AFTERNOON CONTINUES TO LOOK ON TRACK. FEEL THAT THE BEST
POTENTIAL FOR WIDESPREAD CONVECTION MAY ARRIVE AS LATE AS THIS
EVENING DUE TO INCREASED FORCING FROM THE APPROACHING SHORTWAVE.
SURFACE TROUGH AND UPPER LEVEL SHORTWAVE WILL PUSH OFFSHORE
OVERNIGHT...SO HAVE INDICATED A DECREASING POP TREND AFTER
MIDNIGHT. SUBSIDING SHOWER AND THUNDERSTORM ACTIVITY WILL LEAVE
BEHIND ANOTHER MUGGY NIGHT. MIN TEMPS ARE AGAIN EXPECTED IN THE
MID 70S TO AROUND 80.
&&
.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
WITH THE SFC AND UPR LVL WAVES OFFSHORE...THE PRIMARY CONVECTIVE
PLAYER FOR LATE DAY THU INTO THU EVE REMAINS THE SEABREEZE AND
WITH A MORE WESTERLY FLOW IT DOES NOT APPEAR TO HAVE MUCH PENETRATION.
ALTHOUGH THE DEEP MOISTURE AND INSTABILITY WILL BE IN PLACE... THE
AMOUNT OF LIFT IS HIGHLY DEPENDENT ON THE PROGRESSION OF THE
SEABREEZE SO WILL ONLY RUN WITH 20/30 POPS. AGAIN...THE LOSS OF
DAYTIME HEATING WILL ALLOW ANY CONVECTION TO CEASE. A FRONTAL
BOUNDARY WILL APPROACH THE AREA FROM THE NW THU...BUT AS IT
CROSSES OVER THE APPALACHIANS LATE DAY THU INTO THU EVE...HIGH
PRES OVER THE ATLC WILL PREVENT THE FRONT FROM MAKING PROGRESS TO
THE COAST AND WILL HOLD THE FRONT UP IN THE INLAND CAROLINAS THU
NIGHT. IN CONCERT WITH THIS APPROACHING FRONT...THE ZONAL UPR LVL
PATTERN WILL BECOME MORE SWLY AS A DEEP TROF FORMS OVER THE GREAT
LAKES AND OH VALLEY.
WARM MUGGY CONDITIONS WILL PERSIST BUT WITH LOWER DEWPOINTS BEHIND
THE SFC TROF AND SLIGHTLY LOWER MAX TEMPS...DO NOT ANTICIPATE THE
NEED FOR ANOTHER HEAT ADVISORY ATTM. NEVERTHELESS...HEAT INDEX VALUES
WILL STILL BE OF GREAT CONCERN AS THEY RISE TO AROUND 100 DEGREES.
MIN TEMPS THU NIGHT WILL AGAIN RANGE FROM THE MID 70S TO AROUND 80.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
MEAN LONGWAVE TROFFING FROM SE CANADA EXTENDING TO THE SE STATES
WILL PUSH E FRI THROUGH SAT THEN LIFT OUT SUN...WHILE THE
AFOREMENTIONED SFC FRONTAL BOUNDARY MEANDERS OVER INLAND PORTIONS
OF THE CAROLINAS. GIVEN THE IMPROVED SFC CONVERGENCE AROUND THE
FRONT AND CONTINUED SEABREEZE EFFECT WITHIN A HIGHLY UNSTABLE AND
MOIST ENVIRONMENT...THE CHANCES FOR PRECIP...ESP THE DAYLIGHT
HOURS... WILL INCREASE FRI THROUGH SAT. AM OPTING TO SHY AWAY FROM
LIKELY ATTM BUT WILL CONTINUE GENERALLY MID RANGE CHC POPS. THE
FRONT LOOKS TO BREAK DOWN AND LIFT N SUN INTO MON...ALLOWING ATLC
HIGH PRES TO ONCE AGAIN BUILD W OVER THE AREA. THIS WILL MAKE THE
SEABREEZE THE ONLY FORCING MECHANISM SO HAVE DECREASED POPS TO THE
SLGT/LOW RANGE FOR THE START OF NEXT WEEK.
TEMPS FRI AND THROUGH THE WEEKEND WILL BE A BIT BELOW NORMAL DUE
TO THE CLOUD/RAIN COMPLICATIONS ANTICIPATED. AS THE SFC FRONT
LIFTS AWAY AND HIGH PRES RETURNS...TEMPS WILL ONCE AGAIN CLIMB TO
ABOVE NORMAL LEVELS...LIKELY THE LOW AND MID 90S...AND BRING A
RETURN TO HOT HUMID CONDITIONS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTIVE TEMPS HAVE RECENTLY BEEN ACHIEVED ACROSS THE AREA AND
THE REGION AND SHRA/TSRA ARE FORMING INLAND AHEAD OF SHORT WAVE
ALOFT AND ASSOCIATED TROUGH MOVING ACROSS WRN GA. THE RESULTANT SEA
BREEZE SO FAR HAS HAD A DIFFICULT TIME IN FORMING WITH MODERATE TO
STRONG W-SW SYNOPTIC FLOW. INITIALLY WE WILL SEE ISOLATED
CONVECTION FORMING ALONG THE SEA BREEZE BY 20Z...WITH FURTHER
INCREASE IN COVERAGE OF CONVECTION AHEAD OF THE SHORT WAVE AND
SURFACE TROUGH FROM 20Z-03Z...BEFORE PASSAGE OF THESE FEATURES BY
06-08Z WILL END THE RISK OF ANY PRECIP. CURRENTLY HAVE NOT GONE
ANY LOWER THAN MVFR CONDITIONS BETWEEN 20-24Z...BUT COULD
EXPERIENCE LOWER CONDITIONS AND WILL AMEND IF NECESSARY.
BOTH TERMINALS CAN EXPECT GUSTY WINDS THIS AFTN INTO THIS EVE WITH
DEEP MIXING TAPPING INTO 15-25 KT OF WIND. HIGHER GUSTS CERTAINLY
CAN OCCUR WITH ANY TSRA. WINDS WILL BE SLOWER IN DECOUPLING AT
KCHS THAN AT KSAV...AND DEPENDING UPON HOW LIGHT SURFACE WINDS
DROP TO OVERNIGHT...WE WILL BE LOOKING AT MARGINAL WIND SHEAR. 00Z
TAFS CAN ADDRESS THIS CONCERN WHEN WE GET A LOOK AT THE NEW SOUNDING
DATA.
WIND FIELDS OFF THE SURFACE TONIGHT APPEAR A TOO HIGH FOR ANY
FOG...BUT IF WE RECEIVE ENOUGH RAIN WE COULD BE LOOKING AT A
PERIOD OF MVFR VSBYS OVERNIGHT.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL OUTSIDE OF
AFTERNOON/EVENING SHOWERS AND TSTMS THROUGH MON.
&&
.MARINE...
OFFSHORE GEORGIA TOWERS CONTINUE TO INDICATE SOUTHWEST WINDS
AROUND 20 KT THIS MORNING. LOOKS LIKE THE LOW LEVEL JET WILL
BRIEFLY LIFT NORTH THIS AFTERNOON...WHICH MAY ALLOW WINDS IN THE
OFFSHORE GEORGIA ZONES TO DECREASE SLIGHTLY DURING THE NEXT
SEVERAL HOURS. HOWEVER...AN APPROACHING SURFACE TROUGH WILL
MAINTAIN A TIGHTENED PRESSURE GRADIENT OVER THE WATERS...SO PREFER
TO KEEP THE SMALL CRAFT EXERCISE CAUTION IN AMZ374 GOING FOR THE
REST OF THE DAY. WILL ALSO CONTINUE THE SCEC FOR THE CHARLESTON
HARBOR THIS AFTERNOON TO ACCOUNT FOR SEA BREEZE WINDS UP TO 15 TO
20 KT.
ELSEWHERE...SOUTH TO SOUTHWEST FLOW WILL INCREASE TO 15 TO 20 KT
AHEAD THE SURFACE TROUGH AND COLLOCATED UPPER SHORTWAVE. AFTER
THESE FEATURES PUSH EAST OF THE WATERS...WINDS WILL VEER TOWARD
THE WEST/SOUTHWEST FOR A TIME LATE TONIGHT INTO THU MORNING.
WINDS WILL BACK AGAIN TOWARD THE S/SW...ENHANCED BY THE SEA BREEZE
NEAR THE COAST DURING THU AFTERNOON/EVENING. THE CYCLE OF A
NOCTURNAL COASTAL JET AND ENHANCED S/SW WINDS OVER THE WATERS AT
NIGHT AND SEA BREEZE ENHANCEMENT NEAR THE COAST DURING THE
AFTERNOON/EVENING HOURS WILL THEN CONTINUE FRIDAY THROUGH EARLY
NEXT WEEK...AS A SURFACE FRONT STALLS NW OF THE WATERS THROUGH THE
WEEKEND...THEN AS THE FRONT RETREATS N AND ATLANTIC HIGH PRESSURE
BUILDS OVER THE WATERS EARLY NEXT WEEK.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ101-116>119-
137>141.
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ042>045-
047>051.
MARINE...NONE.
&&
33/79Hazardous weather outlook, Jul 11, 4:21 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 421 AM EDT WED JUL 11 2007 GAZ087-088-099-100-114-115-SCZ040-120800- JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE- 421 AM EDT WED JUL 11 2007 ...HEAT INDICES 100 TO 105 DEGREES THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. EXCESSIVE HEAT...THE COMBINATION OF WARM TEMPERATURES AND MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES TODAY. BECAUSE OF THESE CONDITIONS...IF YOU ARE PARTICIPATING IN OUTDOOR ACTIVITIES OR NEED TO WORK OUTSIDE...TAKE EXTRA PRECAUTIONS TO AVOID HEAT SICKNESSES. THIS INCLUDES DRINKING ENOUGH WATER TO REMAIN HYDRATED AND TAKING FREQUENT BREAKS IN AN AIR CONDITIONED FACILITY. WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING. REMEMBER TO CHECK ON THE ELDERLY...THE VERY YOUNG AND THOSE WITH ILLNESSES. DO NOT LEAVE PETS OUTDOORS OR INSIDE CARS...EVEN IF THE WINDOWS ARE ROLLED DOWN. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...WITH SOME ISOLATED THUNDERSTORMS POSSIBLY BECOMING SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WINDS WITH A SECONDARY THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...SHOULD THUNDERSTORMS DEVELOP AND HAIL OR WIND DAMAGE BE OBSERVED... SPOTTERS ARE REQUESTED TO SEND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN CHARLESTON. GAZ101-116>119-137>141-SCZ042>045-047>051-120800- EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 421 AM EDT WED JUL 11 2007 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...WITH SOME ISOLATED THUNDERSTORMS POSSIBLY BECOMING SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WINDS WITH A SECONDARY THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...SHOULD THUNDERSTORMS DEVELOP AND HAIL OR WIND DAMAGE BE OBSERVED...SPOTTERS ARE REQUESTED TO SEND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN CHARLESTON. AMZ330-350-352-354-374-120800- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 421 AM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JPC
In the hours before
Special weather statement, Jul 11, 3:58 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT WED JUL 11 2007 GAZ099-100-114-115-112045- BULLOCH-CANDLER-EVANS-TATTNALL- 358 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...TATTNALL COUNTY... CANDLER COUNTY AND BULLOCH COUNTY THROUGH 445 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OLIFFTOWN TO COBBTOWN TO 22 MILES WEST OF COLLINS...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF METTER TO 9 MILES NORTHEAST OF LYONS TO 9 MILES SOUTHWEST OF VIDALIA...MOVING EAST AT 40 MPH. AREAS IN AND AROUND ALINE...COBBTOWN...COLLINS...GEORGIA SOUTHERN... HOPEULIKIT...MANASSAS...METTER...PORTAL...PULASKI...REGISTER AND STATESBORO WILL BE IMPACTED THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:16 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 44 min |
| Jul 11, 4:47 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 28 min |
| Jul 11, 4:52 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 38 min |
| Jul 11, 5:01 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 14 min |
| Jul 11, 5:08 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 37 min |
| Jul 11, 5:09 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 51 min |
| Jul 11, 5:29 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 46 min |
| Jul 11, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 24 min |
| Jul 11, 5:56 PM EDT | Severe Thunderstorm Warning | CHS | Long | 34 min |
| Jul 11, 6:22 PM EDT | Special Marine Warning | CHS | 53 min | |
| Jul 11, 6:49 PM EDT | Special Marine Warning | CHS | 56 min | |
| Jul 11, 6:53 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 37 min |
| Jul 11, 7:14 PM EDT | Special Marine Warning | CHS | 73 min | |
| Jul 11, 7:41 PM EDT | Special Marine Warning | CHS | 64 min | |
| Jul 11, 5:05 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 55 min |
| Jul 11, 5:14 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 46 min |
| Jul 11, 5:21 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 39 min |
| Jul 11, 5:25 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 65 min |
| Jul 11, 6:01 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Dorchester | 41 min |
| Jul 11, 6:11 PM EDT | Tornado Warning | CHS | Berkeley, Charleston | 49 min |
| Jul 11, 6:20 PM EDT | Tornado Warning | CHS | Charleston | 40 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.